# SDR SWAA053018

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 63,570 hours, 60,310 cycles
- Engine: Ge CFM563B1
- Engine time: 39,219 hours, 36,125 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 857573
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE OVERTEMP AT 990 DEGREES FOR 15 SECONDS.  RED OVERTEMP LIGHT ILLUMINATED FOR MORE THAN 1 MINUTE.  MX FERRY TO PHX.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
